# SDR A6WA202103197718

- Difficulty date: March 10, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,827 hours, 41,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R14008
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INWARD DENT COMMON TO EXTERIOR SKIN, LOWER SIDE OF INBOARD RIGHT HAND FLAP AT APPROXIMATELY WING STATION 106.40.  ***AIRCRAFT REMOVED FROM SERVICE***   EVALUATED DENT COMMON TO EXTERIOR SKIN, LOWER SIDE OF INBOARD RIGHT HAND FLAP AT APPROX. WING STATION 106.40 MEASURING 1.6"L X 1.3"W X 0.031"D. FOUND TO BE WITHIN ALLOWABLE  LIMITS REF EA# AWAC-CRJ257-01587 REV IR DATED 3/13/2021. YELLOW DOT APPLIED REF AIR WISCONSIN GMM VOLUME 1 CHAPTER 18 REV 20-07.
